Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


d'Alembert functional equations in distributions

Authors: E. Y. Deeba and E. L. Koh
Journal: Proc. Amer. Math. Soc. 116 (1992), 157-164
MSC: Primary 46F10; Secondary 35L05, 39B52
MathSciNet review: 1100648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall develop a method to define and solve the D'Alembert functional equation in distributions. We shall also show that for regular distributions (i.e., locally integrable functions) the distributional solution reduces to the classical one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10, 35L05, 39B52

Retrieve articles in all journals with MSC: 46F10, 35L05, 39B52

Additional Information

PII: S 0002-9939(1992)1100648-0
Keywords: D'Alembert functional equation, distributions, linear operators
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia